Bodybuilding Forum - Bodybuilding.net

Bodybuilding Forum - Bodybuilding.net (/)
-   Supplements (http://www.bodybuilding.net/supplements/)
-   -   Creatine causing nauseous (http://www.bodybuilding.net/supplements/creatine-causing-nauseous-12894.html)

tehtired 05-16-2009 10:50 PM

Creatine causing nauseous
 
i just started taking creatine monohydrate. I'ld usually take 5g of it and go to gym 30 minutes later. In the gym, i will feel nauseous and like vomiting. Is it normal ? Or should i take if after the workout with protein ? If i were to mix it with protein, is it possible to mix it with milk ? or apple juice ? any help will be appreciated.

Jonson 05-17-2009 02:16 AM

If you have started taking Creatine just before you go to the gym and its making you feel nauseous when you train maybe it would be an idea to take it afterwards, or at a different time of the day.

Heres a good recent article on Creatine

http://www.tmuscle.com/free_online_a...up_on_creatine

Ross86 05-17-2009 06:41 AM

Just take it in your PWO shake. There is no advantage to taking it before.


All times are GMT -8. The time now is 10:51 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.